MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding 14" ext set w/0.2 micron filter, clave clear, clamp, rotating luer in which it was reported that the patient was on a large amount of pressors, and the blood pressure dropped due to no flow.The initial reporter stated: the plan was to wait for family to change goc [abbreviation not specified].Registered nurse noted that the line was backing up with blood past the filter and patient's blood pressure was dropping.Registered nurse replaced the stop cock, and the extension tubing (with filter) and the patient's blood pressure was improved.Registered nurse noticed a piece of plastic stuck in the stop cock that presumably broke off the extension set two devices.The event occurred during infusion.There was a patient involvement and no harm.
 
Additional Manufacturer Narrative
E1.Additional contacts: (b)(6).The device has been requested for evaluation- it has not been received.The investigation is pending.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25153503
Report Number9617594-2026-00448
Device Sequence Number10752294
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BLOOD PRESSURE DRUG, MFR UNKNOWN.
Patient SexUnknown